×

The Cauchy problem for coupled Yang-Mills and scalar fields in the Lorentz gauge. (English) Zbl 0486.35049


MSC:

35L60 First-order nonlinear hyperbolic equations
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
81T08 Constructive quantum field theory
35Q99 Partial differential equations of mathematical physics and other areas of application
35E15 Initial value problems for PDEs and systems of PDEs with constant coefficients
35L45 Initial value problems for first-order hyperbolic systems

Citations:

Zbl 0486.35048
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R. Adams , Sobolev Spaces , Academic Press , New York , 1975 . MR 450957 | Zbl 0314.46030 · Zbl 0314.46030
[2] D. Christodoulou , C. R. Acad. Sci. Paris , t. 293 , 1981 , p. 139 - 141 . MR 637111 | Zbl 0477.58038 · Zbl 0477.58038
[3] Y. Choquet-Bruhat , D. Christodoulou , Existence of global solutions of the Yang-Mills-Higgs and spinor field equations in 3 + 1 dimensions , C. R. Acad. Sci. Paris , t. 293 , 1981 , p. 195 - 200 , and Ann. Scient. E. N. S. (in press). Numdam | MR 635980 | Zbl 0499.35076 · Zbl 0499.35076
[4] D. Eardley , V. Moncrief , The global existence of Yang-Mills-Higgs field in 4 dimensional Minkowski space. I. Local existence and smoothness properties, II. Completion of the proof , Commun. Math. Phys. (in press). MR 649158 | Zbl 0496.35061 · Zbl 0496.35061
[5] J. Ginibre , G. Velo , Phys. Lett. , t. B 99 , 1981 , p. 405 - 410 . MR 606718
[6] J. Ginibre , G. Velo , The Cauchy problem for coupled Yang-Mills and scalar fields in the temporal gauge , Commun. Math. Phys. (in press). Article | MR 638511 | Zbl 0486.35048 · Zbl 0486.35048
[7] R.T. Glassey , W.A. Strauss , Commun. Math. Phys. , t. 81 , 1981 , p. 171 - 188 . Article | MR 632755 | Zbl 0496.35055 · Zbl 0496.35055
[8] R. Kerner , Ann. IHP , t. 20 , 1974 , p. 279 - 284 . Numdam | MR 403465 | Zbl 0285.35059 · Zbl 0285.35059
[9] I.E. Segal , Ann. Math. , t. 78 , 1963 , p. 339 - 364 . MR 152908 | Zbl 0204.16004 · Zbl 0204.16004
[10] I.E. Segal , J. Funct. Anal. , t. 33 , 1979 , p. 175 - 194 . MR 546505 | Zbl 0416.58027 · Zbl 0416.58027
[11] F. Trèves , Basic linear partial differential equations , Academic press , New York , 1975 . MR 447753 | Zbl 0305.35001 · Zbl 0305.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.